# SDR DALA2025110608093

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,237 hours, 2,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON FWD O/B CORNER OF THE U-CHANNEL AT FRAME 60 BETWEEN STRINGERS 1L AND 2L.   REPAIRED PER ERA 628197-14 REV ORIGINAL. (1290169)
